MathSciNet Relay Station
MathSciNet bibliographic data
MR228711 (37 #4290) 32.60
Dinghas, Alexander Über das Schwarzsche Lemma und verwandte Sätze. (German) Israel J. Math. 5 1967 157–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement